Scientists suspect low-dose effects have led to global epidemic
by Ummati on Wed Jan 09, 2013 12:43 PM
by retirednurse111 on Wed Jan 09, 2013 11:26 PM
On Jan 09, 2013 12:43 PM Ummati wrote: Mum is 62 years old, she had a heart attack 2 months ago and had 2 stents put in. All was going well except the warfarin she was prescribed which we had stopped because she lost alot alot of blood a week into taking this horrible drug. She was then admitted back into hospital and given a blood transfusion, this gave her a little lift and put some colour back on her face. A few days after she was re admitted in with suspected appendix but a few days later we were told this was not the case and sent home. Pain continued on the right side so were called in for a ct scan, we then received a phone call that has changed everything.....they say she has bowel cancer and it has spread. We are going in today to see the chemo therapist. Can anyone advise us, we feel totally lost and feel helpless, they did say because it has spread they are unable to operate (on the phone)....mum has taken it very bad and she can't eat. Please help with some advice.
On Jan 09, 2013 12:43 PM Ummati wrote:
Pray pray pray, and seek a second opinion from KU or MD Anderson in Houston.......God Bless You both....Fran
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.